# SDR SWAA2024051686466

- Difficulty date: May 16, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N8919K
- Make and model: Boeing 737-8
- Aircraft serial: 68207
- Aircraft time: 867 hours, 470 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: C/P Flashlight
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK FLASHLIGH INOP.<[01] REPLACED FLIGHT DECK FLASH LIGHT BATTERY PER AMM 25-64-00.
